# SDR A6WA201441185

- Difficulty date: February 21, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 26,625 hours, 25,577 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CAP AT LBL 27 IN CARGO AREA CORRODED.  R & R SECTION OF FLOOR BEAM CAP ON LBL 27 FROM FS 559+106 TO FACTORY SPLICE FWD OF FS 574 IAW SPLICE REPAIR CRJ 200 SRM 53-00-43.
